• Mar 31, 2016 News!Vol.5, No.5 has been indexed by EI (Inspec).   [Click]
  • Aug 02, 2016 News!IJIEE Vol. 6, No. 4 issue has been published online! 10 papers which cover 3 specific areas are published in this issue.   [Click]
  • May 10, 2016 News!Papers published in Vol.6, No.3 have all received dois from Crossref.
General Information
Editor-in-chief

 
Faculty of Science, University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, IJIEE will be recognized among the readers in the related field."
IJIEE 2015 Vol.5(4): 317-321 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2015.V5.551

Transverse Electromagnetic Modes of Menger Sponge

M. J. Mughal, M. Omar, Safiullah Khan, and A. Noor
Abstract— In this article, an analytical solution for the electromagnetic modes of a Menger sponge using field equations of fractional space is presented. In order to realize the electromagnetic modes in non-integer dimension space, the fields inside the Menger sponge are expressed using a fractional parameter 2 ≤ D ≤ 3. The modes are calculated under two conditions of boundaries i.e., PMC and PEC, for D = 3 correspond to ordinary integer dimension space. Generalized solution for lossless and source free medium is studied for non-integer dimension. As anticipated, the dimension of media have effect on electric and magnetic fields. The classical results are recovered when integer dimensional space is considered. The proposed solution is useful for deriving electromagnetic modes of fractal structures.

Index Terms— Fractional dimension, menger spone, transverse electromagnetic.

The authors are with Ghulam Ishaq Khan Institute of Engineering Sciences and Technology Topi(23640), Khyber Pakhtunkhwa, Pakistan. M. J. Mughal is also with the Department of Electrical Engineering, COMSATS Institute of Information Technology, Islamabad, Pakistan (e-mail: safiullah.khan@hotmail.com).

[PDF]

Cite: M. J. Mughal, M. Omar, Safiullah Khan, and A. Noor, " Transverse Electromagnetic Modes of Menger Sponge," International Journal of Information and Electronics Engineering vol. 5, no. 4, pp. 317-321, 2015.

Copyright © 2008-2016. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net